Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    15
  • comments
    16
  • views
    6937

06/02/2010

Hopefull20

260 views

Hello, My name is Sveta, I live in Israel and I have acne from the age of 12.

I have tried almost every medication and cosmetics available for me before I began with Roaccutane. Finally, by the age of 20, I have decided to try it.

Now it's day 3 of the treatment and I'm expiriencing a slight nausea, not quite horrible but a little bit disturbing. Has anybody had nausea during the first days of taking Accutane?

I'm really Hopefull, just as my nickname indicates, to cure my acne and to have a healthier skin and a happier life. :(

Sveta. :(



0 Comments


There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×